# SDR AALA20120404008

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,192 hours, 35,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LIGHTING STRIKES ON OUTER SKIN OF FORWARD CARGO DOOR.  REMOVED OLD DAMAGED SKIN AND INSTALLED NEW SKIN PER ESO 80174.
